# SDR AALA20150218003

- Difficulty date: February 18, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N9402W
- Make and model: Doug DC-9-83
- Aircraft serial: 53138
- Aircraft time: 63,826 hours, 31,044 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: DDK3113
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL BETWEEN STATION 1271 - 1287.  REPLACED INTERCOSTAL IAW AARD 51-00-05 & DWG 9936580.
